# SDR SWAA2024040958039

- Difficulty date: March 1, 2024
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N8307K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36987
- Aircraft time: 39,033 hours, 18,128 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 500i S19r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BRACKET GUSSET BS 500I AT STR 19R AT FWD CARGO COMPARTMENT 2024-160723<[01] INSTALLED FASTENER (9A).  REPLACED NEW BRACKET GUSSET LOC. BS 500I AT STR 19R AT FWD CARGO COMPARTMENT IAW B737-800 SRM 51-40-02 AND DWG 143A7902 SHEET 256 REV.B.
